MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC REFERENCE FRAME SMALL PASSIVE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDTRONIC NAVIGATION, INC REFERENCE FRAME SMALL PASSIVE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 9730605
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided at the time of report.The returned frame is well worn.The attachment screw threads are also worn down causing the reported issues.If the mating screw is aligned perfectly, attachment is easy.However, if the alignment is not just right it causes the reported difficulty.Otherwise, with markers attached and fully seated, the frame displays good geometry and divot error readings with normal tracking.H6 10,180,4307 are associated with device return and analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system that was used during a sacroiliac and thoracolumbar procedure.It was reported that the engagement of open spine clamp and reference frame was poor.It was also stated the "spine clamp and frame could not be fasten smoothly." the open spine clamp was not attached to the reference frame well.The procedure was completed with the continuous use of the navigation system.There was a reported delay of less than one hour.There is no known impact on patient outcome.It was reported that "engagement of open spine clamp and reference frame was poor" means ¿the open spine clamp was not attached to the reference frame well¿.

Brand Name
REFERENCE FRAME SMALL PASSIVE
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key10556684
Report Number1723170-2020-02477
Device Sequence Number3528468
Product Code MAX
UDI-Device Identifier00721902812743
UDI-Public00721902812743
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2014
Device Model Number9730605
Device Catalogue Number9730605
Device Lot Number090904
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2020
Initial Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1